Membros > Membros doutorados

Michael Kinyon

Morada Institucional

Universidade Aberta
Departamento de Matemática
Rua da Escola Politécnica, 147
1269-001 LISBOA


Telefone: | Email: mkinyon@math.du.edu

Posição

Professor Catedrático Convidado, Universidade Aberta

Área

Álgebra e Computação

Qualificações

  •  

Publicações

Artigos em Revistas Internacionais

Kinyon, M. (2019) Proof simplification and automated theorem proving. Philosophical Transactions of the Royal Society A: volume 377, issue 2140.
Araújo, João; Kinyon, M.; R. Padmanabhan (2019) A 2-base for inverse semigroups. (submitted).
Araújo, João; Kinyon, M.; Vigário, Edgar (2019) Short equational bases for MV-Algebras, commutative BCK-Algebras and LBCK-algebras. (submitted).
Araújo, João; Kinyon, M. (2018) Decidability and Independence of Conjugacy Problems in Finitely Presented Monoids . Theoretical Computer Science.
Araújo, João; Kinyon, M.; Konieczny, J.; Martins, Nuno F. M. (2017) Four notions of conjugacy for abstract semigroups. Proceedings of the Royal Society of Edinburgh Section A: Mathematics: volume 147, issue 6, 1169-1214.
Kinyon, M.; Nagy, G.; Vojtechovsky, P. (2017) Bol loops and Bruck loops of order pq. Journal of Algebra: volume 473, 481-512.
Araujo, F.; Kinyon, M. (2017) Commutativity theorems for groups and semigroups. Portugaliae Mathematica: volume 74, issue 3, 243-255.
Kinyon, M.; Smith, J.D.H.; Vojtechovsky, P. (2017) Sylow theory for quasigroups II: Section Action. Journal of Combinatorial Designs: volume 25, issue 4, 159-184.
Kinyon, M.; Stuhl, I.; Vojtechovsky, P. (2016) Half-isomorphisms of Moufang loops. Journal of Algebra: volume 450, 152-161.
Kinyon, M.; Kunen, K.; Phillips, J.D.; Vojtechovsky, P. (2016) The structure of automorphic loops. Transactions of the American Mathematical Society: volume 368, 8901-8927.
Kinyon, M.; J. Leech; J. Pita Costa (2015) Distributivity in skew lattices. Semigroup Forum: 91, 378-400.
Araújo, João; Kinyon, M. (2015) A natural characterization of semilattices of rectangular bands and groups of exponent two. Semigroup Forum: 91, 295-298.
Kinyon, M.; I. Wanless (2015) Loops with exponent 3 in all isotopes. International Journal of Algebra and Computation: 25(7), 1159-1177.
Drapal, A.; Kinyon, M. (2015) Buchsteiner loops: associators and constructions. Algebra and its Applications: 14(4), 1550050.
Araújo, João; Kinyon, M. (2014) Inverse semigroups with idempotent-fixing automorphisms. Semigroup Forum: 89(2), 469-474.
Araújo, João; Kinyon, M.; Malheiro, António (2013) A characterization of adequate semigroups by forbidden subsemigroups. Proceedings of the Royal Society of Edinburgh Series A: 143(6), 1115-1122.
Araújo, João; Kinyon, M. (2012) On a Problem of M. Kambites Regarding Abundant Semigroups . Communications in Algebra: 40(12), 4439–4447.
Araújo, João; Kinyon, M. (2012) Axioms for Unary Semigroups Via Division Operations. Communications in Algebra: 40(2), 719-737.
Jedlicka, P.; Kinyon, M.; Vojtechovsky, P. (2012) Nilpotency in automorphic loops of prime power order. Journal of Algebra: 360(1), 64-76.
Araújo, João; Kinyon, M. (2011) Independent axiom systems for nearlattices. Czechoslovak Mathematical Journal: 61(4), 975-992.
Araújo, João; Kinyon, M.; Konieczny, J. (2011) Minimal Paths in the Commuting Graphs of Semigroups . European Journal of Combinatorics: 32, 178-197.
Jedlicka, P.; Kinyon, M.; Vojtechovsky, P. (2011) The structure of commutative automorphic loops. Transactions of the American Mathematical Society: 363(1), 365-384.
Araújo, João; Kinyon, M. (2011) An Elegant 3-Basis for Inverse Semigroups. Semigroup Forum: 82(2), 319-323.
Kinyon, M.; Phillips, J. D.; Vojtechovsky, P. (2008) When is the commutant of a Bol loop a subloop?. Transactions of the American Mathematical Society: 360(5), 2393-2408.

Seminars

Workshop on Computational Algebra 2014 (2014-07-21) Instituto para a Investigação Interdisciplinar da Universidade de Lisboa, July 21-23 July, 2014